MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Guidezilla? II; catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION Guidezilla? II; catheter, percutaneous
Model Number H7493933515060
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a detachment occurred.The patient presented with st elevation myocardial infarction.The 100% stenosed target lesion was located in the right coronary artery.A guidezilla ii was selected for use.The guidezilla was loaded onto the guidewire and when it was entering the guide catheter, it was noted that the guidezilla had separated at the collar.The device was removed in one piece using the normal method.The same event happened with a second guidezilla.The procedure was completed using a second guidewire for support.There were no patient complications, and the patient fully recovered after the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: media review: media attached to the parent record shows a collar weld separation.Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: this investigation has been assigned the conclusion code of unintended use error caused or contributed to event following a review of the reported event details, available information, and product record review.Based on the reported information, the reported event likely occurred as a result of factors encountered during handling.The event can occur during procedure, outside the patient from unintended inappropriate use during interaction between the user and device.

Brand Name
Guidezilla? II
Common Device Name
catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25110665
Report Number2124215-2026-24724
Device Sequence Number10280154
Product Code DQY
UDI-Device Identifier08714729939450
UDI-Public(01)08714729939450(17)280112(10)38318833
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493933515060
Device Catalogue NumberH7493933515060
Device Lot Number0038318833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/22/2026
07/22/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/11/2026
08/11/2026
Date Device Manufactured01/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown